Headache After Eating A Cake Mixed With A Lot Of Vanilla?
, I made the cake, then I forgot to use vanilla, finally I sprinkled vanilla on the cake fla and it turned out that the cake was bitter, maybe because it wasn’t stirred. Then after that my head was a bit dizzy. Actually consuming vanilla like that is good or not.
p dir = "ltr"> Hello, thank you for asking at HealthReplies.com
Vanilla is one of the food additives which is quite often used. Vanilla provides additional aroma and taste to food. But the needs are only a little, if excessive it gives a bitter taste.
In general, vanilla can be used as long as it is not excessive. There is no ban on BPOM against the use of this material, even vanilla producers get BPOM permission for their production goods. However, research into the side effects of vanilla use is actually still very limited and still needs to be investigated.
Therefore, use vanilla in sufficient quantities and put into food that is in the process of being cooked, not already cooked. If you forget to include it, it's better not to put it at all, and your cooking becomes more natural in aroma and taste because it uses natural ingredients. Don't forget to always choose products that have BPOM permission.
Thus hopefully useful